# SDR COMA0760089

- Difficulty date: January 28, 2007
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N816CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7398
- Aircraft time: 17,338 hours, 14,234 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning System
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 4973 - WING ANTI-ICE SELECTED ON FOR TAKEOFF.  NO AMBER BANDS ON N2 GAUGES OR WING ANTI-ICE ADVISORY MESSAGES.  ABORTED TAKEOFF AT 55 KTS.  ANTI-ICE CAME ON WHEN EXITING RUNWAY.  WING ANTI-ICE TESTED NORMAL BEFORE TAKEOFF.  PERFORMED WING ANTI-ICE OPS TEST, BOTH ENGINES ON.  STANDBY AND NORMAL MODES TEST GOOD.  NO FURTHER DEFECTS.
